logo image

Strength

Prace Aceclofenac 100 mg,
Paracetamol 500 mg

Volume

100

Presentation

Prace TAB

Price*

N/A

Prace from H & Care contains Aceclofenac + Paracetamol

More vital info on Prace’s generic

© 2011-2022 DrugsUpdate.com from UPilot INC. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to millions of Visitors instantly.